# SDR 95ZZZX7067

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 740 Str 21r
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF ROUTINE MAINTENANCE, FUSELAGE STR 21R WAS FOUND EXFOLIATED, REQUIRING SRM REPAIR.  SUSPECT CAUSE: AREA IS DIRECTLY BELOW GALLEY, ALTHOUGH NO DIRECT EVIDENCE OF LEAKAGE WAS FOUND.
